# SDR DALA2024102310328

- Difficulty date: October 22, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 91,786 hours, 17,513 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1806 1R DOOR ARMED LIGHT AT DOOR INOP. CORRECTIVE ACTION: R/R 1R DOOR WARNING LIGHT ASSY PER B767 WDM 52-73-11 OPS CHK GOOD. MEL AND PLACARD REMOVED. (0622729)
